# SDR 704208212007

- Difficulty date: August 21, 2007
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N217LN
- Make and model: Bolkms BK117B1
- Aircraft serial: 7042
- Aircraft time: 7,989 hours
- Engine: Lyc LTS101750B1
- Engine time: 8,506 hours
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Tube
- Part number: 418159001
- Condition: Chafed
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

AFTER COMPLETING A SCENE FLIGHT PILOT REPOSITIONED TO WAIT ON MED CREW AND REFUEL. AFTER SHUTTING DOWN, PILOT PERFORMED A WALK AROUND AND NOTICED FUEL COMING FROM NR 2 SIDE ENGINE COWLINGS. MECHANIC FOUND CHAFED TUBE FROM FUEL PUMP TO FUEL FILTER ON NR 2 ENGINE.
